Hey there! I have been diagnosed with migraines to explain vertigo that started in 2012 on my honeymoon in Italy and lasted pretty much 1-2 years after that. It was off and on, more or less all of the time. I felt like a little boat tied to a dock. I went to several neurologists, and they said it was just migraines and put me on Topamax and then later switched it to Trokendi XR. Has anyone else experienced vertigo that lasted that long that someone said was just migraines?
Comping off Luvox and Wellbutrin - migraines, nausea, dizziness, body aches and weakness - how long???????!!!By C_Bear
After some really unsettling stuff and suicidal ideation, I came off of Luvox and Wellbutrin XL under care of my psychiatrist. I hadn’t been on the Luvox very long and my last dose was Jan 3rd. I had been on Wellbutrin XL 300mg for 4+ years and tapered off with my last dose on Jan 12th. Again, I am under a doctor’s care and have regular appointments to check-in, but she wasn’t able to give much information about some weird possible side effects or any time time other than “it should hopefully get better soon.”
After the luvox, I had nausea and other intense GI symptoms, but they kind of reared their ugly head and then faded. Possibly because I was on it for so long, but I’m really struggling coming off the Wellbutrin which I though was supposed to have less withdrawal. Last week at the peak of feeling bad, I couldn’t even go into work. I had intense migraines, vertigo, and nausea, spent two days pretty much in bed just trying not to move with a sleep mask on. I also had acute joint pain, not 100% sure that it was caused by discontinuing the meds but the timeline fits, felt like I had aged 20 years overnight with pain in my hands (couldn’t open jars), feet, and knees.
Now I’m more than a week out and still with near continuous nausea and dizziness, headaches better than the raging migraines but still there on and off. I also feel like I am just uncomfortable all the time, just feel disconnected like my body is in the way of itself if that makes sense, trouble falling asleep no matter how tired I am because nothing is comfortable. I also felt really weak over the weekend, just couldn’t do normal activities like I had no strength and then was fatigued. My doctor said that since some antidepressants are used to treat fibromyalgia (something I’ve never had before), people can get rebound fibromyalgia symptoms when they discontinue them?
Please share your experiences. How long will this last? I feel better mentally, no more intrusive thoughts and so much less foggy, but feel too crappy physically to do much - so frustrating! The headaches, nausea, and dizziness I’m not too surprised about, just really hoping they go away. The weakness and ashiness and just constant discomfort, that was not expected. I keep thinking it’s not the meds, but not sure what else could have changed to bring on such a seemingly drastic change in how I feel physically. What the heck is going on with that? Has anyone else had that happen? When did it finally go away and was there anything you found that helped in the meantime? Again, I am seeing my psychiatrist but I'm concerned about all this because I'm struggling with these symptoms at work (missed days and trouble getting through long shifts) and especially as a mother to a young son. Please help - thanks!!!
Hey! This is actually my first time creating a topic, but I've been googling this all day. I have medicare, so it's super hard for me to get a hold of my neurologist when I want to! He actually has to get special permission from the hospital to call me because I have an out-of-state number (whhhhaaaaattt!?), so I'm turning to you guys for some help and hopefully peace of mind in the meantime. I just started taking Topamax for migraines a couple months ago and went from an initial 50 mg to 25 mg a day when my pop culture trivia started going out the door. Everything seemed to be going a lot smoother minus a few *regular* headaches every so often UNTIL the past week. Suddenly, I finally started getting that pins & needles side effect I had been warned about... or at least I think that's what it is... My feet seem to be tingling on and off for the whole day sometimes. I try to drink a whole glass of water when I take the pill too. Sometimes the pain is actually painful and distracting. I'm a bit worried this is neuropathy and not a side effect as my grandfather had diabetes and hashimoto's thyroid disease runs in my family....BUT I'm led to believe that topamax is given to patients suffering FROM neuropathy sometimes?? Sooooo....does this type of tingling as a side effect sound normal? Do some people feel the tingling on and off for the whole day and is it almost painful or actually painful for some people??
I have gone onto a very low carb diet to lose weight and lost a bunch of kilos
That's all very well and grreat, but that isn't what keeps me on it.
Previously I had about a couple of migraines a week.
Now they down to less than one per month.
And relatively minor events too.
The idea is you don't actually need Carbohydrates to live. You can't live without fats, proteins and vitamins... but carbs are merely an energy source. (You can burn fats or protein for energy).
Keto diets were original worked out for kids with epilepsy, but they work for quite a few people with migraines.
See http://www.reddit.com/r/keto for more info.
I've been on desvenlaxafine (Pristiq/Exsira) 50 mg for the past two weeks. I am taking it as an antidepressant, but hoped that it will help with my migraines. I get at least two a week nowadays, and quite severe, so that I cannot go in to do my work (I am a PhD student, so at least I have some leniency now). I was on Brintellix for depression and it made my headaches worse, so I dumped it for Exsira.
Does anybody have success stories with the desvenlaxafine? I seem to have a chronic headache as well, since I started the meds. My doctor said to stick it out and see if it gets better x(
Does it get better??